# SDR SCNA00386

- Difficulty date: November 9, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON SEAT TRACK AT FS 1090 THROUGH 1136 LBL 25. REMOVED CORROSION IAW B727 SRM 511006. REMOVED DAMAGED SEAT TRACK IAW B727 SRM 513002. FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 513002.
